MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CALIBER EXPANDING TLIF SYSTEM; CALIBER SPACER, 12X30MM, 9-13MM

GLOBUS MEDICAL, INC. CALIBER EXPANDING TLIF SYSTEM; CALIBER SPACER, 12X30MM, 9-13MM
Model Number 594.430
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.Initial observation shows no signs of deformation or damage to any of the components or features of components.The endplates show no signs of deformation or wear to the tooth surfaces.The implant functioned as intended while expanding and contracting in height.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was needed to replace a caliber spacer that had migrated post operatively.

Brand Name
CALIBER EXPANDING TLIF SYSTEM
Common Device Name
CALIBER SPACER, 12X30MM, 9-13MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18834174
Report Number3004142400-2023-00053
Device Sequence Number7245928
Product Code MAX
UDI-Device Identifier00849044021035
UDI-Public00849044021035
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number594.430
Device Lot NumberMKP228FF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown